Volume 104

Sous-espaces de dimension finie des espaces de Banach réticulés

Pages 1-29 by Jean-Louis Krivine | From volume 104-1

The group $K_3(\mathbf{Z})$ is cyclic of order forty-eight

Pages 31-60 by Ronnie Lee, Robert Henry Szczarba | From volume 104-1

Some new four-manifolds

Pages 61-72 by Sylvain E. Cappell, Julius L. Shaneson | From volume 104-1

Classification of injective factors. Cases $II_1$, $II_\infty$, $III_\lambda$, $\lambda \ne 1$

Pages 73-115 by Alain Connes | From volume 104-1

Harmonic analysis on real reductive groups. III. The Maass-Selberg relations and the Plancherel formula

Pages 117-201 by Harish-Chandra | From volume 104-1

Solving diophantine problems over all residue class fields of a number field and all finite fields

Pages 203-233 by Michael Fried, George S. Sacerdote | From volume 104-2

On the first Betti number of a constant negatively curved manifold

Pages 235-247 by John M. MIllson | From volume 104-2

Existence of codimension-one foliations

Pages 249-268 by William P. Thurston | From volume 104-2

Study of a model in the theory of complexes of pseudodifferential operators

Pages 269-324 by François Trèves | From volume 104-2

Equisingular deformations of normal surface singularities. I

Pages 325-356 by Jonathan M. Wahl | From volume 104-2

Algebraic surfaces of general type with small $c_1^2$. I

Pages 357-387 by Eiji Horikawa | From volume 104-2

Correction to “Shapes of complexes, ends of manifolds, homotopy limits and the Wall obstruction”

Pages 389-389 by David Alan Edwards, Ross Geoghegan | From volume 104-2

Corrections to “On seminorms and probabilities, and abstract Wiener spaces”

Pages 391-391 by Richard Mansfield Dudley, Jacob Feldman, Lucien M. Le Cam | From volume 104-2

Correction to “Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains”

Pages 393-394 by Charles Fefferman | From volume 104-3

A non-commutative real Nullstellensatz and Hilbert’s 17th problem

Pages 395-406 by Claudio Procesi, Murray Schacher | From volume 104-3

Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces

Pages 407-419 by Shiu-Yuen Cheng, Shing-Tung Yau | From volume 104-3

Measure of degenerate relative equilibria. I

Pages 421-429 by Julian I. Palmore | From volume 104-3

Lie groups with square integrable representations

Pages 431-458 by Nguyên Huu Anh | From volume 104-3

$p$-adic interpolation of real analytic Eisenstein series

Pages 459-571 by Nicholas M. Katz | From volume 104-3

Homological surgery

Pages 573-584 by Jean-Claude Hausmann | From volume 104-3

The completely positive lifting problem for $C^\ast$-algebras

Pages 585-609 by Man-Duen Choi, Edward G. Effros | From volume 104-3